MAUDE Adverse Event Report: Cardinal Health 200, LLC MAGELLAN; Syringe, Piston

Cardinal Health 200, LLC MAGELLAN; Syringe, Piston
Model Number 8881833215
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MAGELLAN
Common Device Name
Syringe, Piston
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)316-3640
MDR Report Key50778231
Report Number1423537-2026-00288
Device Sequence Number16128594
Product Code FMF
UDI-Device Identifier10192253024722
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K852544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881833215
Device Catalogue Number8881833215
Device Lot Number26D175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown